MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERTRIALYSIS, PC EXTENSION LEGS; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERTRIALYSIS, PC EXTENSION LEGS; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Codes Component Incompatible (1108); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by customer that the central ir had a 13f x 15cm trialysis catheter malfunction over the weekend where the wire got stuck in the patient and was hard to pull out.The team ended up not using the catheter on the patient so there was no harm to the patient at all.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a guidewire not threading through the catheter was confirmed and determined to be manufacturing related.13 fr x 15 cm trialysis catheter and one 0.035 in.J-tip guidewire were returned for evaluation.The returned unit was functionally tested by attempting to thread the returned guidewire through the purple lumen of the catheter.During testing, the guidewire encountered resistance near the tip of the catheter.A cross-section of the catheter was taken at the location where the guidewire encountered resistance.A measurement was then taken of the inner diameter at the cross-section location.The diameter was found to be smaller than the outer diameter of the 0.035in.Guidewire, indicating that the catheter dimensions were out of specification.This defect likely occurred during the tipping process at the manufacturing facility.

Brand Name
POWERTRIALYSIS, PC EXTENSION LEGS
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
carey carter
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21552147
Report Number3006260740-2025-01316
Device Sequence Number8180108
Product Code NIE
UDI-Device Identifier00801741041945
UDI-Public(01)00801741041945(11)240701(17)260228(10)REJT1659
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue Number5613150
Device Lot NumberREJT1659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown